Estonian Teachers Programme

Europe/Zurich
CERN

CERN

Jeff Wiener (CERN)
Description

The Estonian Teachers Programme in 2016 will take place from 8 to 12 February. Lectures, on-site visits and exhibitions and hands-on workshops as well will introduce its participants into cutting-edge particle physics. We hope our participants will go back to Estonia as ambassadors, who pass on the subject to our next generation of physicists, engineers, IT specialists and and and ...

Information about the scientific programme and agenda can be found under Timetable and through the following short link: https://indico.cern.ch/e/EETP16!

Teacher Programme Coordinator:
Jeff Wiener: 0041 75 411 9010

In case of emergency:
CERN fire brigade: 0041 22 76 74444

 

Support: Jeff Wiener
    • 9:00 AM 10:00 AM
      Welcome to CERN 61/1-009 - Room C

      61/1-009 - Room C

      CERN

      22
      Show room on map
      Convener: Jeff Wiener (University of Vienna (AT))
    • 10:15 AM 11:45 AM
      Lectures: Intro CERN 61/1-009 - Room C

      61/1-009 - Room C

      CERN

      22
      Show room on map
      Convener: Jeff Wiener (University of Vienna (AT))
    • 12:15 PM 1:00 PM
      Visits: SC 300 - Synchrocyclotron (CERN Visit Points)

      300 - Synchrocyclotron

      CERN Visit Points

      • 12:15 PM
        Visit to the Synchrocyclotron 45m
        Speaker: Jeff Wiener (University of Vienna (AT))
    • 1:00 PM 2:30 PM
      Lunch break 1h 30m R1

      R1

      CERN

    • 2:45 PM 5:15 PM
      Visits Meeting point at CERN's Main Building (ground floor, in front of the UBS bank)

      Meeting point at CERN's Main Building (ground floor, in front of the UBS bank)

      CERN

      • 2:45 PM
        Walk to the AD 15m Meeting point at CERN's Main Building (ground floor, in front of the UBS bank)

        Meeting point at CERN's Main Building (ground floor, in front of the UBS bank)

        CERN

      • 3:00 PM
        Visit to the Anti-matter Factory (AD) 1h 193 - AD (CERN Visit Points)

        193 - AD

        CERN Visit Points

        Speaker: Lars Varming Joergensen (CERN)
      • 4:00 PM
        Walk from the AD to LEIR 10m 193 - AD (CERN Visit Points)

        193 - AD

        CERN Visit Points

      • 4:15 PM
        Visit to the Low Energy Ion Ring (LEIR) 45m Cafeteria Building 6

        Cafeteria Building 6

        CERN

        Speaker: Erwin Roland Bielert (Univ. Illinois at Urbana-Champaign (US))
      • 5:00 PM
        Walk from LEIR to Main Building 10m 354 - LEIR (CERN Visit Points)

        354 - LEIR

        CERN Visit Points

    • 5:45 PM 6:30 PM
      Welcome Reception 45m Restaurant 1

      Restaurant 1

      CERN

      Speaker: Jeff Wiener (University of Vienna (AT))
    • 9:00 AM 10:15 AM
      Hands-on experiments 143/R-003 - S'Cool LAB

      143/R-003 - S'Cool LAB

      CERN

      40
      Show room on map
    • 10:30 AM 12:00 PM
      Lectures 61/1-009 - Room C

      61/1-009 - Room C

      CERN

      22
      Show room on map
    • 12:00 PM 1:40 PM
      Lunch break 1h 40m Restaurant 1

      Restaurant 1

      CERN

    • 1:40 PM 3:30 PM
      Visits CERN Reception (Building 33)

      CERN Reception (Building 33)

      CERN

      • 1:40 PM
        Meeting Point - Main Building 5m CERN Reception (Building 33) (CERN)

        CERN Reception (Building 33)

        CERN

      • 1:45 PM
        Transport from Building 33 to SM18 15m CERN Reception (Building 33)

        CERN Reception (Building 33)

        CERN

      • 2:00 PM
        Visit to the Magnet test Facility (SM18) 1h 2173 - SM18 Hall (CERN Visit Points)

        2173 - SM18 Hall

        CERN Visit Points

        Speaker: Jeff Wiener (University of Vienna (AT))
      • 3:00 PM
        Transport from SM18 to Building 33 10m CERN Reception (Building 33)

        CERN Reception (Building 33)

        CERN

    • 3:30 PM 5:00 PM
      Lectures: Particle accelerators 5/1-001

      5/1-001

      CERN

      12
      Show room on map
      Convener: Jeff Wiener (University of Vienna (AT))
      • 3:30 PM
        Particle Accelerators 1h 30m
        Speaker: Vinod Chohan
    • 8:30 AM 9:30 AM
      Lectures: Particle Detectors: The ATLAS detector 1/1-025

      1/1-025

      CERN

      20
      Show room on map
    • 8:30 AM 8:35 AM
      Meeting Point - Main Building 5m
    • 9:45 AM 12:45 PM
      Visits: The ATLAS control room CERN reception (Building 33)

      CERN reception (Building 33)

      CERN

      • 10:00 AM
        Visit to the ATLAS Visitor Centre (AVC) 1h CERN Reception (Building 33)

        CERN Reception (Building 33)

        CERN

        Visit 10:15-11:00 booked through Visits Service
        Speaker: Jennifer Jentzsch (CERN)
      • 11:00 AM
        Microcosm & CERN shop 1h CERN reception (Building 33) (CERN)

        CERN reception (Building 33)

        CERN

    • 12:45 PM 2:00 PM
      Lunch break 1h 15m Restaurant 1

      Restaurant 1

      CERN

    • 2:00 PM 7:30 PM
      Social Events: Treasure Hunt CERN reception (Building 33)

      CERN reception (Building 33)

      CERN

      • 2:00 PM
        Geneva Treasure Hunt 5h 30m
    • 7:30 PM 10:00 PM
      Social Events: Official Dinner Geneva

      Geneva

      • 7:30 PM
        Official Dinner of the programme 2h 30m Place de la Navigation 2, 1201 Genève

        Place de la Navigation 2, 1201 Genève

        Geneva

        Although it's the formal dinner of the programme please wear clothes, which you feel comfortable in. The treasure hunt will lead you to Restaurant Edelweiss. Its address is: Place de la Navigation 2 1201 Genève. (Phone number: +41 22 544 51 51). Here for you and just in case a google map guiding you to the place: https://goo.gl/maps/ZgeYQWf16562
    • 10:00 AM 12:15 PM
      Lectures 60/6-015 - Room Georges Charpak (Room F)

      60/6-015 - Room Georges Charpak (Room F)

      CERN

      90
      Show room on map
    • 10:00 AM 10:05 AM
      Meeting Point - Main Building 5m
    • 12:15 PM 1:00 PM
      Lunch break 45m Restaurant 1

      Restaurant 1

      CERN

    • 1:00 PM 5:00 PM
      Visits Reception (Building 33)

      Reception (Building 33)

      CERN

      • 1:00 PM
        Visit to the ATLAS detector cavern 1h 3162 - AVC (CERN Visit Points)

        3162 - AVC

        CERN Visit Points

        Visit 11:00-11:45 booked through Visits Service
        Speaker: Michael Hauschild (CERN)
      • 2:00 PM
        Lunch Break 2 45m Reception (Building 33) (CERN)

        Reception (Building 33)

        CERN

      • 2:50 PM
        Transport from building 33 to the CCC 10m Reception (Building 33)

        Reception (Building 33)

        CERN

      • 3:00 PM
        Visit to the CERN Control Centre 45m 874 - CCC (CERN Visit Points)

        874 - CCC

        CERN Visit Points

        Speaker: Jeff Wiener (University of Vienna (AT))
      • 3:45 PM
        Transport from the CCC to AMS 10m 874 - CCC (CERN Visit Points)

        874 - CCC

        CERN Visit Points

      • 4:00 PM
        Visit to the Alpha Magnetic Spectrometer (AMS) 45m 946 - AMS (CERN Visit Points)

        946 - AMS

        CERN Visit Points

        Speaker: Jeff Wiener (University of Vienna (AT))
      • 4:45 PM
        Transport from AMS to Building 39 15m 946 - AMS (CERN Visit Points)

        946 - AMS

        CERN Visit Points